Skip to main content
×
×
Home

Generalizations of Clausen's Formula and algebraic transformations of Calabi–Yau differential equations

  • Gert Almkvist (a1), Duco van Straten (a2) and Wadim Zudilin (a3)
Abstract
Abstract

We provide certain unusual generalizations of Clausen's and Orr's theorems for solutions of fourth-order and fifth-order generalized hypergeometric equations. As an application, we present several examples of algebraic transformations of Calabi–Yau differential equations.

Copyright
References
Hide All
1.Almkvist G., Calabi–Yau differential equations of degree 2 and 3 and Yifan Yang's pullback, Preprint (http://arxiv.org/abs/math.AG/0612215; 2006).
2.Almkvist G. and Zudilin W., Differential equations, mirror maps and zeta values, in Mirror symmetry V (ed. Yui N., Yau S.-T. and Lewis J. D.), AMS/IP Studies in Advanced Mathematics, Volume 38, pp. 481515 (American Mathematical Society and International Press, Providence, RI, 2006).
3.Almkvist G., van Enckevort C., van Straten D. and Zudilin W., Tables of Calabi–Yau equations, Preprint (http://arxiv.org/abs/math.AG/0507430; 2005).
4.André Y., G-functions and geometry, Aspects of Mathematics, Volume 13 (Vieweg & Sohn, Braunschweig, 1989).
5.Apéry R., Irrationalité de ζ(2) et ζ(3), in Journées arithmétiques de Luminy, Astérisque, Volume 61, pp. 1113 (Société Mathématique de France, Paris, 1979).
6.Beauville A., Les familles stables de courbes elliptiques sur ℙ1 admettant quatre fibres singuliéres, C. R. Acad. Sci. Paris Sér. I 294 (1982), 657660.
7.Beukers F., Irrationality of π2, periods of an elliptic curve and Λ1(5), in Diophantine approximations and transcendental numbers, Progress in Mathematics, Volume 31, pp. 4766 (Birkhäuser, 1983).
8.Beukers F., On Dwork's accessory parameter problem, Math. Z. 241 (2002), 425444.
9.Bogner M., Differentielle Galoisgruppen und Transformationstheorie für Calabi-Yau-Operatoren vierter Ordnung, Diploma-Thesis, Institut für Mathematik, Johannes Gutenberg-Universität, Mainz (2008).
10.Golyshev V. V., Classification problems and mirror duality, in Surveys in geometry and number theory: reports on contemporary Russian mathematics, London Mathematical Society Lecture Note Series, Volume 338, pp. 88121 (Cambridge University Press, 2007).
11.Krattenthaler C. and Rivoal T., Multivariate p-adic formal congruences and integrality of Taylor coefficients of mirror maps, in Théories galoisiennes et arithmétiques des équations différentielles (ed. Di Vizio L. and Rivoal T.), Séminaires et Congrès (SociétéMathématique de France, Paris (in press).
12.Lian B. H. and Yau S.-T., Differential equations from mirror symmetry, in Surveys in differential geometry: differential geometry inspired by string theory, Surveys in Differential Geometry, Volume 5, pp. 510526 (International Press, Boston, MA, 1999).
13.Miranda R. and Persson U., On extremal rational elliptic surfaces, Math. Z. 193 (1986), 537558.
14.Peters C., Monodromy and Picard–Fuchs equations for families of K3-surfaces and elliptic curves, Annales Sci. École Norm. Sup. (4) 19 (1986), 583607.
15.Peters C. and Stienstra J., A pencil of K3-surfaces related to Apéry's recurrence for ζ(3) and Fermi surfaces for potential zero, in Arithmetic of complex manifolds, Lecture Notes in Mathematics, Volume 1399, pp. 110127 (Springer, 1989).
16.Schmickler-Hirzebruch U., Elliptische Flächen über ℙ1ℂ mit drei Ausnahmefasernund die hypergeometrische Differentialgleichung, Schriftenreihe des Mathematischen Instituts der Universität Münster, 2. Serie 33 (Universität Münster, Mathematisches Institut, Münster, 1985).
17.Slater L. J., Generalized hypergeometric functions (Cambridge University Press, 1966).
18.van Enckevort C. and van Straten D., Monodromy calculations of fourth-order equations of Calabi–Yau type, in Mirror symmetry V (ed. Yui N., Yau S.-T. and Lewis J. D.), AMS/IP Studies in Advanced Mathematics, Volume 38, pp. 539559 (American Mathematical Society and International Press, Providence, RI, 2006).
19.Whittaker E. T. and Watson G. N., A course of modern analysis, 4th edn (Cambridge University Press, 1927).
20.Zagier D., Integral solutions of Apéry-like recurrence equations, in Groups and symmetries: from Neolithic Scots to John McKay, CRM Proceedings and Lecture Notes, Volume 47, pp. 349366 (American Mathematical Society, Providence, RI, 2009).
21.Zudilin W., Quadratic transformations and Guillera's formulas for 1/π2, Math. Notes 81 (2007), 297301.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 13 *
Loading metrics...

Abstract views

Total abstract views: 146 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 18th January 2018. This data will be updated every 24 hours.